# SDR HAIHEEA9919

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Failed
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT ENGAGE IN ROLL CHANNEL.
